# SDR SWAA2022020728478

- Difficulty date: December 22, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241NF UPPER SURFACE IS DELAMINATED / PASSENGER CABIN FLOOR PANEL 241NF WAS FABRICATED IAW SRM 53-00-50-2R-0 AND BOEING DWG 146A5810-6 56144U 12/27/2017
